Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering from pain, numbness in the shoulders, arms, legs after carrying pup, took medicines, no effect. Suggestions?

Hi doc, I got a month old pup that was 3kg in wt. I was carrying the pup every two hours at night to the washroom for it to do its job. I developed severe pain in my front & back of right shoulder bone radiating to my entire arm , and now though I have not been picking it anymore, my pain contnues and also has started in my left shoulder and arm. There is also a feeling of numbness in the arms and legs.I have been taking Ultracet for over a month but it is not helping any more. Please advise Thank you
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello and welcome to Healthcare Magic.
Your symptoms are due to the inflammation in Shoulder joint caused by the excessive strain of carrying the pup.this usually happens if you do some strenuous job, which you are not used to.
My advice is to visit an Orthopedician so that he can have a look at your symptoms.
he will prescribe NSAIDs like aceclofenac for a week which will reduce the inflammation.
ultracet is Tramadol which has no action on the inflammations in Shoulder. Thats why you have no pain relief even after taking it for a month.
Answered: Thu, 10 Apr 2014
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor